# SDR DXTA200802742

- Difficulty date: January 3, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N138QS
- Make and model: Beech 400A
- Aircraft serial: RK492
- Aircraft time: 636 hours, 601 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR IN TRANSIT / UNSAFE LIGHT WOULD NOT EXTINGUISH AFTER LANDING GEAR RETREACTION.   ACCESSED CONNECTORS P271 AND P272. OHMED OUT DOOR CLOSED SWITCH & UPLOCK SWITCH PER WDM 32-61-01-02 NO DEFECTS NOTED. JACKED ACFT & INSTALLED HYDRAULIC MULE. ACCOMPLISHED MLG FUNCTIONAL TEST/PREOPS CHECKS. ON PERFORMING PREOPS CHECKS AT 950 PSI & 2.0 GPM EXPERIENCED AN UNSAFE HANDLE INDICATION WITH BOTH MLG DOORS OPEN. DROPPED HYDRAULIC PRESSURE TO ZERO & NOTED NLG AND RT MLG GEAR DROP OUT OF WELL. CHECKED & ADJUSTED NLG UPLOCK & RT MLG UPLOCK PER MM 32-20-00 & 32-30-00. REPEATED PREOPS CHECKS AT 950 PSI & 2.0 GPM SEVERAL TIMES, NO FAULTS INDICATED. ACCOMPLISHED OPS CHECKS.  SERVICED RESERVOIR.
